# SDR UPS06846147

- Difficulty date: February 3, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 79,514 hours, 25,692 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT WING OB FLAPWELL RIB IS CRACKED 1/2 INCH LONG STA XRS 204.  CUT OUT DAMAGED AREA IAW 57-02-00-0, FABRICATED AND INSTALLED REPAIR ANGLE AND FILLER IAW SRM 57-02-00, 51-3-2 AND SRM 51-1-20D
